# SDR SWAA2022080232795

- Difficulty date: July 23, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 58,538 hours, 34,888 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B AFT FLAP LOWER SKIN AT I/B CORNER HAS AN AREA OF DISBOND. / [01] BOND TEST IAW B737 NDT PART 4; 51-00-05. DISBONDED AREA MARKED IN BLACK. TOOL#40082; DUE 11OCT22;[02] EVALUATED AND FOUND DISBOND AS MARKED. FOUND TO BE REPAIRABLE IAW SRM 57-53-01-2R-4 STEP 3 A-B; SRM 51-70-10-2R-4 STEP 3 D AND SRM 51-70-10-2R-0 REPAIR GENERAL.  REMOVED DAMAGE IAW SRM 51-70-10-2R-0 REPAIR GENERAL PARA 7.;[03] MADE REPAIR PARTS IAW SRM 51-70-10-2R-0 REPAIR GENERAL PARA 8. FILLER AND DOUBLER (A54056).;[04] REQUESTING OK TO APPLY BOEGEL AND ADHESIVE PRIMER;[05] VERIFIED ITEMS 2 THROUGH 4 OK TO BOEGEL AND APPLY ADHESIVE PRIMER;[06] APPLIED BOEGEL (A129284) AND ADHESIVE PRIMER (J89501) IAW SRM 51-70-10-2R-0 REPAIR GENERAL PARA 14-15.;[07] VERIFIED PRIMER THICKNESS IAW SRM 51-70-10-2R-0. FOUND TO IN LIMITS. TOOL#21860; DUE 22SEP22;[08] REQUESTING OK TO BOND;[09] VERIFIED STEP 6 & 7 C/W; OK TO BOND GIVEN;[10] BONDED REPAIR IAW SRM 51-70-10-2R-0 REPAIR GENERAL PARA 20-21. CURED AT 250 DEGREES FOR 90MIN (AAR21183 EXP 4-5-23). TAP TEST GOOD.  REQUEST OK TO SEAL; CLEAN AND FINISH;[11] VERIFIED STEP 10 C/W; OK GIVEN TO CLEAN SEAL AND FINISH;[12] CLEANED; SEALED AND FINISHED IAW SRM 51-70-10-2R-0 REPAIR GENERAL PARA 22 AND AMM 51-21-99-300-801. SEALANT (A137594); PAINT (A99201).;[13] REPAIRED L/H O/B AFT FLAP LWR SKIN AT I/B CORNER IAW SRM 57-53-01-2R-4; 51-70-10-2R-0 REPAIR GENERAL AND AMM 51-21-99-300-801.;[14] VERIFIED STEPS 12 & 13 C/W; JOB COMPLETE; AUDIT C/W
